# SDR SWAA2012061404895

- Difficulty date: June 10, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 26,404 hours, 15,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN BS 420 TO BS 500C.  REMOVED AND REPLACED EEPLS PER AMM.
